# SDR ALG2001F00038

- Difficulty date: September 28, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N406AL
- Make and model: Bell 407
- Aircraft serial: 53481
- Engine: Allsn 250C47B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339103
- Part serial: M000838
- Condition: Failed
- Location: Tail Rotor
- Part time: 29 hours
- Component: T/R Driveshaft, Bell
- Component part number: 407040303113
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING FAILED, COMPLIED WITH ASB 407-01-44.
